MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number E162
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a clinic visit, the health care professional (hcp) called technical services (ts) for further review of this implantable cardioverter defibrillator (icd) stored episodes.Upon review the presenting electrogram (egm) showed that the patient was in a ventricular fibrillation (vf) episode.The device delivered a shock, however, during the shock delivery, code 1005 which indicated an open circuit condition was recorded.The cause of the code 1005 was determined to be due to high out of range shock impedances on the right ventricular (rv) lead were recorded during the shock delivery.The shock was able to successfully convert the arrhythmia.Ts recommended for the replacement of the device and rv lead.At this time, the icd and rv lead remain in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This device was not returned for analysis.The allegation(s) in this complaint have not been confirmed as there was not enough information provided in the complaint and the product has not been returned for analysis.The "cause not established" conclusion code was selected because the reason for the alleged observation(s) could not be determined.
 
Event or Problem Description
It was reported that during a clinic visit, the health care professional (hcp) called technical services (ts) for further review of this implantable cardioverter defibrillator (icd) stored episodes.Upon review the presenting electrogram (egm) showed that the patient was in a ventricular fibrillation (vf) episode.The device delivered a shock, however, during the shock delivery, code 1005 which indicated an open circuit condition was recorded.The cause of the code 1005 was determined to be due to high out of range shock impedances on the right ventricular (rv) lead were recorded during the shock delivery.The shock was able to successfully convert the arrhythmia.Ts recommended for the replacement of the device and rv lead.At this time, the icd and rv lead remain in service.No additional adverse patient effects were reported.Subsequently, additional information was received that reported that the patient with this implantable cardioverter defibrillator (icd) underwent a replacement procedure, where this icd device was explanted and replaced with a new device successfully.No additional adverse patient effects were reported.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23053285
Report Number2124215-2025-64605
Device Sequence Number8685438
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)161107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/07/2016
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number114659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/03/2025
Date Device Manufactured11/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale